Heroin Withdrawal Symptoms
Heroin is a very powerful drug, one of the most powerful someone can become addicted to. If you have a loved one who is suffering through heroin addiction, is is so important for you to help them through this difficult time in their life. Of course, the sooner they receive treatment the better they are going to be. When someone is using heroin, chances are they are also using, or have also used meth, oxycontin, cocaine and opiates. All of these drugs are often interrelated, so one person typically goes through one or others in order to start using heroin. The first process towards ridding the body and the mind of heroin is a detox process. However, as the body becomes dependent on the heroin, it is going to eventually revolt against itself, causing several different heroin withdrawal symptoms. While it is possible to look for the heroin withdrawal symptoms at home, it is often best to seek out professional assistance in order to make sure your loved one is able to receive the very best assistance possible, from individuals who know what to expect.
Cravings as a Heroin Withdrawal Symptom
For starters, one of the first signs of the heroin withdrawal symptoms is the desire to take more heroin. The cravings for more heroin is usually associated with trying to reduce the other symptoms and in order to get high again. While this is the first of the heroin withdrawal symptoms that comes up, it is not going to be the last.
Read more: Withdrawal Symptoms
Mood Swings as a Heroin Withdrawal Symptom
From the cravings for more heroin, the individual is going to have drastic mood swings, moving from anxious to irritable to depressed, all in a short period of time. These sudden mood swings should only last for a short period of time, but it is part of the process.
Pain from Withdrawing from Heroin.
While the mood swings start to heighten, other aches and pains start to come on and become one of the main focus areas in terms of heroin withdrawal symptoms. One of the desiring aspects of heroin is that it blocks the body’s ability to feel pain. Without heroin, the body starts to rebound from this affect, which is going to make the person feel itchy, achy, and sore in the legs and back. They are also more sensitive to pain, as it is a feeling they haven’t experience in a long time.
In order to flush out the rest of the toxic, the body starts to overproduce fluids. This is basically every kind of fluid possible, ranging from a runny nose to sweat and even tears. Your loved one is also going to deal with a good amount of vomiting. The length of time the vomiting lasts is going to vary, depending on how long the individual has been using heroin. The more addicted and the stronger the dosage required to feel higher, the longer the vomiting and side effects typically last. During the entire process, the body is also going to rise in temperature, which is normal.